# SDR SWAA2014012824645

- Difficulty date: January 13, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 592253535
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT INBD SIDE OF NR 12 TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM & DRAWING.
